# SDR FDEA200911063871

- Difficulty date: November 6, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 149N75391
- Condition: Corroded
- Location: Bs 1085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AFT SECTION STRUCTURE ACCESS PANEL NR 149EL HOLD OPEN ROD ATTACH  FITTING CORRODED.  CORRODED ROD ATTACH FITTING FOR ACCESS PANEL 149EL REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
